Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Thomas C. Hales
Title: Dense sphere packings: a blueprint for formal proofs
Additional book information: London Mathematical Society Lecture Note Series, Vol. 400, Cambridge University Press, Cambridge, 2012, xiv+271 pp., ISBN 978-0-521-61770-3

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jeffrey C. Lagarias
Affiliation: University of Michigan
Email: lagarias@umich.edu
Journal: Bull. Amer. Math. Soc. 53 (2016), 159-166
DOI: https://doi.org/10.1090/bull/1502
Published electronically: June 9, 2015
Review copyright: © Copyright 2015 American Mathematical Society